# SDR FDEA201004251359

- Difficulty date: April 25, 2010
- Submitted: April 26, 2010
- Operation: Air carrier
- Aircraft: N367FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46605
- Aircraft time: 77,281 hours, 31,724 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: ALC75065
- Condition: Dented
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMPENNAGE- RT HORIZONTAL STABILIZER NR3 L/E (FROM INBD) FOUND DENTED.   DENT AREA TRIMMED OUT AND FABRICATED REPAIR DOUBLER, REPAIR SKIN AND REPAIR CARRRIED OUT IAW SRM 55-10-00 VOL I REV 96.  REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100 REV 110.
